# SDR SWAA2019050832431

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,999 hours, 19,211 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 417A650223
- Part serial: 002317
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PRESSURE STOP FITTING CRACKED.  R&R DOOR IAW AMM.
